# SDR QXEA200603325

- Difficulty date: December 2, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Damaged
- Location: Rt Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - RIGHT ENGINE INTAKE LEADING EDGE HAS ONE LOOSE RIVET INSIDE LIP OF REPAIR 11:00.  REPAIRED IAW SRM 51-42-13, 54-11-05.
